# SDR SWAA2015030937270

- Difficulty date: January 22, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 85,445 hours, 66,286 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65C2816715
- Part serial: BN881
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG OUTER DOOR OTBD AFT EDGE CRACKED.  R & R DOOR IAW AMM.
